RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 1, Pages 79–83 (Mi de9858)  

Ordinary Differential Equations

Application of nonmonotone Lyapunov functionals in the investigation of the boundedness of solutions of equations with delay

L. B. Knyazhishche

Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (919 kB)

English version:
Differential Equations, 1999, 35:1, 78–82

Bibliographic databases:
UDC: 517.929.4
Received: 26.02.1998

Citation: L. B. Knyazhishche, “Application of nonmonotone Lyapunov functionals in the investigation of the boundedness of solutions of equations with delay”, Differ. Uravn., 35:1 (1999), 79–83; Differ. Equ., 35:1 (1999), 78–82

Citation in format AMSBIB
\Bibitem{Kny99}
\by L.~B.~Knyazhishche
\paper Application of nonmonotone Lyapunov functionals in the investigation of the boundedness of solutions of equations with delay
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 1
\pages 79--83
\mathnet{http://mi.mathnet.ru/de9858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1723206}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 1
\pages 78--82


Linking options:
  • http://mi.mathnet.ru/eng/de9858
  • http://mi.mathnet.ru/eng/de/v35/i1/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:29
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019